# SDR AALA20131119018

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 44,073 hours, 5,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGNS AT LT & RT NR 3 DOORS INOPERATIVE.  REPLACED BATTERY PACK AT LT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
